@article{(Open Science Index):https://publications.waset.org/pdf/10004459,
	  title     = {Numerical Applications of Tikhonov Regularization for the Fourier Multiplier Operators},
	  author    = {Fethi Soltani and  Adel Almarashi and  Idir Mechai},
	  country	= {},
	  institution	= {},
	  abstract     = {Tikhonov regularization and reproducing kernels are the
most popular approaches to solve ill-posed problems in computational
mathematics and applications. And the Fourier multiplier operators
are an essential tool to extend some known linear transforms
in Euclidean Fourier analysis, as: Weierstrass transform, Poisson
integral, Hilbert transform, Riesz transforms, Bochner-Riesz mean
operators, partial Fourier integral, Riesz potential, Bessel potential,
etc. Using the theory of reproducing kernels, we construct a simple
and efficient representations for some class of Fourier multiplier
operators Tm on the Paley-Wiener space Hh. In addition, we give
an error estimate formula for the approximation and obtain some
convergence results as the parameters and the independent variables
approaches zero. Furthermore, using numerical quadrature integration
rules to compute single and multiple integrals, we give numerical
examples and we write explicitly the extremal function and the
corresponding Fourier multiplier operators.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {10},
	  number    = {3},
	  year      = {2016},
	  pages     = {130 - 142},
	  ee        = {https://publications.waset.org/pdf/10004459},
	  url   	= {https://publications.waset.org/vol/111},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 111, 2016},
	}